| Catalog Number |
MB3355 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nerve Damage (1979); Joint Laxity (4526)
| Date of Event |
07/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a mobi-c patient had hypermobility and developed cord signal change with myelopathy at the arthroplasty levels c4/5 and c5/6.A revision surgery was performed to remove the mobi-c devices.This is report two of two for this event.
Additional Manufacturer Narrative
Additional information in h4 and h6: component, investigation type, findings, and conclusions.Inspection the device was not returned, x-ray images were provided but they didn't show any clear signs of hypermobility or issues with the device.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Reference report 3004788213-2023-00104.
Event or Problem Description